# SDR FDEA200910233681

- Difficulty date: October 23, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 49,530 hours, 21,850 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 518B000002
- Part serial: 0263
- Condition: Failed
- Location: Slat System
- Part time: 11,564 hours, 6,769 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

2 ND REPEAT: ON APPROACH SLATS WOULD NOT EXTEND (STUCK), RAN QRH AND LANDED   WITH 0/40 SLATS FLAPS W/OUT INCIDENT. LANDED AT ABOUT 140 KIAS. SFCC'S 1 & 2 INDICATE JAM. NO OTHER FAULTS. EVIDENCE OF LEAK AT INBD SLAT JACKSCREW.  EXTENDED SLATS WITHOUT FAULTS AND FOUND 5606 LEAKING FROM LT WING INBD SLAT, INBD JACKSCREW TRANSMISSION NR 2.  CHECKED NR 1 LT JACKSCREW SERVICING PER AMM 12-13-27, NO FLUID ADDED.  SUSPECT RESIDUAL FLUID FROM PREVIOUS SERVICING. FLUSHING.  CHECKED SYSTEM TQ LIMITERS, FOUND RT SYS TRIPPED, LT SYS NORMAL.  CHECKED ALL LT & RT JACKSCREW LOCKOUT INDICATORS. FOUND LT 2, 3, 4, 5, 6 INDICATOR STRIPPED & RT 1, 2, 5, 6 INDICATORS TRIPPED.  RESET ALL TRIPPED JACKSCREW INDICATORS & RT TQ LIMITER. OPERATED SYSTEM SEVERAL TIMES WITH ENGINE DRIVEN PUMPS.  ALL CHECKED NORMAL, NO FAULTS ON SFCC'S, NO FAULTS ON SYS TQ LIMITERS & NO FAULTS SET ON JACKSCREW LOCK OUT INDICATOR.   RESET C/B'S AND CLOSED L/E JACKSCREW ACCESS PANELS.  REPLACED RT NR 1, RT NR 3, LT NR 2, LT NR 3, & LT NR 4 SLAT JACKSCREWS REF MM 27-84-22-4 AND OPS CHECK GOOD REF MM 27-84-00 PB 501.
